Papers

  • 2013 Valued modules over skew polynomial rings I. The Journal of Symbolic Logic, 82(4), 1519-1540. doi:10.1017/jsl.2017.72.  journal preprint
  • 2015 Quantifier elimination for valued fields equipped with an automorphism –with Salih Durhan- Selecta Mathematica-New Series, DOI: 10.1007/s00029-015-0183-0, 2015. arxiv / journal
  • 2017 Fields with automorphism and valuations, – with O.Beyarslan, D.Hofmann and D. Pierce, arXiv:1710.07173  preprint

In preparation

  • The theory of \mathbb{F}_p((X)) equipped with addition and additive polynomials.
  • Valued modules  over skew polynomial rings II
  • C-minimal valued modules
  • Valued difference fields in positive characteristic -with Martin Hils-.